Ergodicity and symmetric mathematical programs

Arie Tamir*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The paper provides new conditions ensuring the optimality of a symmetric feasible point of certain mathematical programs. It is shown that these conditions generalize and unify most of the known results dealing with optimality of symmetric policies (e.g. [2, 4, 6, 11]). The generalization is based on certain ergodic properties of nonnegative matrices. An application to a socio-economic model dealing with optimization of a welfare function is presented.

Original languageEnglish
Pages (from-to)81-87
Number of pages7
JournalMathematical Programming
Volume13
Issue number1
DOIs
StatePublished - Dec 1977

Keywords

  • Cyclic symmetry
  • Ergodicity
  • S-concavity and majorization
  • Stochastic matrices
  • Symmetric mathematical programs

Fingerprint

Dive into the research topics of 'Ergodicity and symmetric mathematical programs'. Together they form a unique fingerprint.

Cite this